On the stability of periodical solutions of quasilinear autonomous systems with many degrees of freedom
Doklady Akademii Nauk, Tome 112 (1957) no. 2, pp. 183-186
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_2_a0,
author = {I. I. Blehman},
title = {On the stability of periodical solutions of quasilinear autonomous systems with many degrees of freedom},
journal = {Doklady Akademii Nauk},
pages = {183--186},
year = {1957},
volume = {112},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a0/}
}
TY - JOUR AU - I. I. Blehman TI - On the stability of periodical solutions of quasilinear autonomous systems with many degrees of freedom JO - Doklady Akademii Nauk PY - 1957 SP - 183 EP - 186 VL - 112 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a0/ LA - ru ID - DAN_1957_112_2_a0 ER -
I. I. Blehman. On the stability of periodical solutions of quasilinear autonomous systems with many degrees of freedom. Doklady Akademii Nauk, Tome 112 (1957) no. 2, pp. 183-186. http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a0/